MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X3.5, 5MM; DENTAL HEALING ABUTMENT

ZIMMER DENTAL HEAL COLLAR 3.5X3.5, 5MM; DENTAL HEALING ABUTMENT
Model Number HC335
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Weight unknown / not provided.
 
Event or Problem Description
It was reported that the abutment does not screw on the implant., the threads seem to be damaged, it was tested on an analog and still does not work.Patient was rescheduled the uncovering appointment.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).One healing collar (hc335) was returned for investigation.Visual evaluation of the as returned product identified that the threads were damaged/bent.Unctional testing was performed using applicable in-house implant; the implant was not able to seat the healing collar as the threads were damaged.No pre-existing conditions were noted on the per.The device was being placed on an unknown tooth location when the incident occur.X-ray or picture images were not provided and no other information was provided.Documents reviewed: instructions for use ¿ zimmer dental healing collars, healing screws, surgical cover screws, temporary gingival cuffs, and temporary abutments for use with zimmer dental implant systems, ifu9658 rev 2-10/19.Information identified: indications and warnings.Per the applicable ifu, it is stated, 'surgical and restorative techniques required to place dental implants are highly specialized and complex procedures.Practitioners should attend courses of study to familiarize themselves with implantology techniques.Improper technique can cause device failure.' dhr review for the lot (2020021440) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the lot (2020021440) for similar events and no other complaint was identified.January post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information and functional testing, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
HEAL COLLAR 3.5X3.5, 5MM
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11076599
Report Number0002023141-2020-02393
Device Sequence Number14343004
Product Code NHA
UDI-Device Identifier00889024014985
UDI-Public(01)00889024014985(17)250226(10)2020021440(241)HC335
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2025
Device Model NumberHC335
Device Catalogue NumberHC335
Device Lot Number2020021440
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/30/2020
Supplement Date Received by Manufacturer03/17/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1